# SDR IPXA10160849

- Difficulty date: June 23, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 10,868 hours, 6,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD PIT FLOORBOARD PANEL 132PG DELAMINATED AT CORNER (FWD) ACCOMPLISHED REPAIR ON FWD PIT FLOORBOARD 132PG IAW EO A300-5320-38221-B.
